# SDR QXEA2012100401149

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 14,024 hours, 15,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FLAP TRACK BEAM HAS DAMAGE ON INBD SIDE OF WEB.  REMOVED DAMAGE IAW RD 8/4-57-1238.  PERFORMED UT THICKNESS OF BLEND IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING THICKNESS 0.141" COMPLETED STEP 6 OF RD 8/4-57-1238. DAMAGE IS IN LIMITS IAW RD 8/4-57-1922.  COMPLIED WITH TASK CARDS RD 8/4-57-1922 AND RD 8/4-57-1238.
